On uniform convergence for distribution functions generated by stable laws

Arakelyan, A. H. . Acta et Commentationes Universitatis Tartuensis de Mathematica 2016. 20 (1) :3-14

Locate this article in:

Bibtex

@article{CIS-434451,
  Author = {Arakelyan, A. H.},
  Title = {On uniform convergence for distribution functions generated by stable laws},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {20},
  Number = {1},
  Year = {2016},
  Pages = {3--14},
  Keywords = {distribution density}
}

Similar articles